MathSciNet Relay Station
MathSciNet bibliographic data
MR1705741 (2001d:46088) 46L08 (46H25 47B49)
Pal, Arupkumar Regularity of operators on essential extensions of the compacts. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2649–2657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement